# SDR DALA2019052303251

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 75,138 hours, 14,798 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT 35000 FT WITH ALL SYSTEMS OPERATIONAL 5 1/2 HOURS INTO FLIGHT FA REPORTED "ELECTRICAL SMELL" IN VICINITY OF 24 A/B ODOR DISSIPATED NO CAUSE FOUND SMOKE/FUME QUESTIONARE COMPLETED. INSPECTED AREA BETWEEN ROWS 25-20. FOUND PED PWR OUTLET WITH RED INDICATION & BROKEN CONTACTS @21 A/B REPLACED PED PWR OUTLET ALSO FOUNDED NC POWER SUPPLY AT 24 A/B LOOSE CONNECTION, PLUG ALMOST OUT OF BOX CONNECTOR. RE SECURED BOX CONNECTOR APPLIED PWR AND NO SMELL NOTED.
